I started 2 mg abilify last night . The doc said its would help with the anxiety issues I having with Wellbutrin. Abilify made me feel weird . I tried to go to sleep and I felt my body twitch a couple times . And I wasn't able to sleep any suggestions and how long does it take to work . My anxiety is horrible.
I have taken Abilify with Wellbutrin for many many years with excellent results. I take it with my Wellbutrin in the morning, though if it makes you too sleepy you could take at night. It will takes several weeks to reach a level that helps. You may gradually notice a difference over the next couple of weeks. Be patient, it is worth a try, and you may still have to have the dosage adjusted to get the max benefit.
Bettyblue; you have to continue to try the Abilify this well make the Wellbutrin work much better and starting on a small dose is good.Try not to look for symptoms just to worry about try and ignore unless it is something very serious like a rash, can't breath etc this is not from ability I'm just saying a few when you first start these side effects normally go away within a few weeks if not sooner. Give it more time you can never tell from the first dose you give it 2 to 5 days and take it at the time you are to each night The chances are you well not even notice anything in a few days.Chuck1957
Betty; Yes and this is normal when you first start it, This well last anywhere from 7 to 14 days and goes away pretty fast for most in fact even your anxiety symptoms get worse that they are treating but we all have to go through this do your best and hope these side effects go away as soon as possible for you this is all normal. Do your best to stick with it and hopefully it well be much better soon It's too bad they had to change both at the same time its hard to say which is doing what but this is normal and well go away. Chuck1957 best wishes and hope this is the one to help you Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2009 • 1 answer
Posted 2 Jun 2011 • 6 answers
Posted 15 Aug 2011 • 4 answers
Posted 10 Dec 2014 • 2 answers
Posted 12 Jan 2015 • 2 answers